# SDR CALA0800104

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 651768559
- Condition: Cracked
- Location: Bs 360 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WEB AFT SUPPORT CLIP AT INTERCOSTAL 11L STA 360 IS CRACKED.  REMOVED AND REPLACED CLIP PER ECRA 5311-01392.
